Alert archive / Indiana / Flash Flood Warnings in 2017

Flash Flood Warning 2, NWS Chicago, IL

June 13, 2017Benton County, Indiana; Iroquois County, Illinois

NWS Chicago, IL issued this flash flood warning at Jun 13, 2017, 7:17 PM EDT for Benton County, Indiana; Iroquois County, Illinois. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2017, 7:17 PM EDT (23:17 UTC)
Expired
Jun 14, 2017, 1:15 AM EDT
In force
6 hr
Issued by
NWS Chicago, IL
Area
Storm-based polygon
Flood severity
None

Counties Iroquois County, IL, Benton County, IN

The radar

The Chicago radar (KLOT), 124 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 7:30 PM EDTFLASH FLOOD5 W Barce, INSR 18 WEST OF US 41 NEAR FOWLER IS FLOODED AND IMPASSABLE.
Jun 13, 10:12 PM EDTFLASH FLOODMilford, ILVIADUCT JUST NORTH OF MILFORD WAS FLOODED AND CLOSED. NUMEROUS COUNTY ROADS IN SE IROQUOIS COUNTY WERE FLOODED.
Jun 14, 12:00 AM EDTHEAVY RAIN 1.99Fowler, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.3 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2017-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1770 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2017-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1770 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
867 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
-40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

719 
WGUS53 KLOT 132317
FFWLOT
ILC075-INC007-140515-
/O.NEW.KLOT.FF.W.0002.170613T2317Z-170614T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Chicago/Romeoville Il
617 PM CDT TUE JUN 13 2017

The National Weather Service in Chicago has issued a

* Flash Flood Warning for...
  Southeastern Iroquois County in east central Illinois...
  Benton County in northwestern Indiana...

* Until 1215 AM CDT/115 AM EDT/

* At 616 PM CDT/716 PM EDT/, Doppler radar indicated thunderstorms 
  producing heavy rain across the warned area. Three to four inches 
  of rain have already fallen. Flash flooding is expected to begin 
  shortly.

* Some locations that will experience flooding include...
  Fowler, Stockland, Dunnington, Atkinson, Templeton, Barce, Freeland
  Park, Lochiel, Milford, Oxford, Boswell and Earl Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4066 8710 4048 8714 4059 8778 4074 8769

$$

RODRIGUEZ
4 follow-up statements
274 
WGUS73 KLOT 140021
FFSLOT

Flash Flood Statement
National Weather Service Chicago/Romeoville Il
721 PM CDT TUE JUN 13 2017

ILC075-INC007-140515-
/O.CON.KLOT.FF.W.0002.000000T0000Z-170614T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Iroquois IL-Benton IN-
721 PM CDT TUE JUN 13 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT/115 AM
EDT/ FOR SOUTHEASTERN IROQUOIS AND BENTON COUNTIES...

At 719 PM CDT/819 PM EDT/, Doppler radar indicated thunderstorms 
producing heavy rain across the warned area. Four to six inches of 
rain have fallen. Flash flooding is expected.

Some locations that will experience flooding include...
Fowler, Stockland, Dunnington, Atkinson, Templeton, Barce, Freeland
Park, Lochiel, Milford, Oxford, Boswell and Earl Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4066 8710 4048 8714 4059 8778 4074 8769

$$

RODRIGUEZ
537 
WGUS73 KLOT 140123
FFSLOT

Flash Flood Statement
National Weather Service Chicago/Romeoville Il
823 PM CDT TUE JUN 13 2017

ILC075-INC007-140515-
/O.CON.KLOT.FF.W.0002.000000T0000Z-170614T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Iroquois IL-Benton IN-
823 PM CDT TUE JUN 13 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT/115 AM
EDT/ FOR SOUTHEASTERN IROQUOIS AND BENTON COUNTIES...

At 821 PM CDT/921 PM EDT/, Doppler radar indicated thunderstorms 
producing heavy rain across the warned area. Four to six inches of 
rain have already fallen. Flash flooding is expected.

Some locations that will experience flooding include...
Fowler, Stockland, Dunnington, Atkinson, Templeton, Barce, Freeland
Park, Lochiel, Milford, Oxford, Boswell and Earl Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4066 8710 4048 8714 4059 8778 4074 8769

$$

BMD
560 
WGUS73 KLOT 140229
FFSLOT

Flash Flood Statement
National Weather Service Chicago/Romeoville Il
929 PM CDT TUE JUN 13 2017

ILC075-INC007-140515-
/O.CON.KLOT.FF.W.0002.000000T0000Z-170614T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Iroquois IL-Benton IN-
929 PM CDT TUE JUN 13 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT/115 AM
EDT/ FOR SOUTHEASTERN IROQUOIS AND BENTON COUNTIES...

At 927 PM CDT/1027 PM EDT/, Doppler radar indicated thunderstorms 
producing heavy rain across the warned area. Four to seven inches of 
rain have already fallen. Numerous state and county roads are 
flooded and some are impassable.

Some locations that will experience flooding include...
Fowler, Stockland, Dunnington, Atkinson, Templeton, Barce, Freeland
Park, Lochiel, Milford, Oxford, Boswell and Earl Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4066 8710 4048 8714 4059 8778 4074 8769

$$

BMD
201 
WGUS73 KLOT 140515
FFSLOT

Flash Flood Statement
National Weather Service Chicago/Romeoville Il
1215 AM CDT WED JUN 14 2017

ILC075-INC007-140525-
/O.EXP.KLOT.FF.W.0002.000000T0000Z-170614T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Iroquois IL-Benton IN-
1215 AM CDT WED JUN 14 2017

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN IROQUOIS AND BENTON
COUNTIES HAS EXPIRED...

An areal flood warning is now in effect for this area through mid-
morning.

LAT...LON 4066 8710 4048 8714 4059 8778 4074 8769

$$

MTF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 4:49 PM EDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jun 13, 4:49 PM EDT, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
349 PM CDT Tue Jun 13 2017

.SHORT TERM...
229 PM CDT

Through Wednesday...

Main forecast concerns for this afternoon through tomorrow will be
the continued unseasonably warm weather and chances for showers and
thunderstorms tonight and tomorrow.

Earlier in the day, an outflow boundary generated by thunderstorms
over swrn WI merged with a back-door cold front that moved south
down Lake Michigan and pushed inland through nern IL and nrn IN.
Some cooler and more stable air filled in behind the combined
boundary, but with ample sunshine, temperatures were able to rebound
behind the front, with temperatures ranging from the middle 80s to
low 90s early this afternoon.  Temperatures have remained a bit
lower on land adjacent to the lake with temperatures only in the
70s.  The boundary has acted as a focus for sct shra/tsra this
afternoon, with a few isolated cells developing in the unmodified
air mass ahead of the front.  While some storms over nrn Indiana,
east of Porter County, have managed to develop to severe levels, the
activity over nrn IL/nwrn IN have been very short lived, a few cells
are beginning to demonstrate stronger development.  Latest radar
imagery indicates multiple weak boundaries over nrn IL, likely
either remnants of outflow from other storms to the northeast or
lake breeze type development.  Regardless of origin, the addition of
new mesoscale boundaries into the area are helping to generate
thunderstorms north of the main boundary.  So, pinning down specific
timing and duration of organized thunderstorm activity will be
difficult, so, will generally carry chance/sct ts invof the main
boundary and slight chance/isold north and south of the boundary.
The general convective trend should largely be diurnal, with most of
the activity ending arnd sunset, but a few showers or storms could
linger into the evening.  For the overnight hours, there will be a
lingering possibility for some lingering convective activity, but
conditions should, otherwise be dry, with lows in the 70s.

For Wednesday, the warm weather will continue, but there will be
increasing chances for more organized thunderstorm activity as the
front over the lifts back north as a warm front and another system
drops out of the upper Mississippi Valley and dives across srn WI
and nrn IL/IN.  Latest guidance suggests that the nrn stream system
will not reach the I-39 corridor until late morning and then the
Chicago area by early afternoon.  Given the more organized nature of
this system, expect that associated tsra will be more widespread
than the isold/sct convection seen recently.  There is some concern
about temperatures.  Guidance suggests the possibility that temps
will exceed 90 F again, based on the larger scale pattern.  However,
winds may turn a a bit more sely from sly in the early afternoon,
bringing a small onshore component to winds, letting the lakefront
locations from Chicago and northward remain a bit cooler and expect
highs along the lake tomorrow should only reach the mid 80s.

&&

.LONG TERM...
342 PM CDT

Wednesday night through Tuesday...

Main forecast concerns are with continued periodic thunderstorm
chances through the period, with above normal temps expected into
the start of the weekend.

Precip chances continue Wednesday night, stemming from possible
development during the day Wednesday. Somewhat lower confidence
with how Wednesday night will unfold but anticipated synoptic
pattern and instability in place would support continued
thunderstorm chances during this time. Given the extent of the
instability, it does look as though a severe threat will continue.
Departing large scale ascent late Wednesday night into early
Thursday morning should support a drying trend. However, there
will remain some chance for additional thunderstorms mainly for
the eastern half of the CWA for a portion of the day Thursday,
mainly in the morning. Air mass in place still supportive of above
normal warmth on Thursday, but could see temps this controlled by
potential convective activity.

Pattern still looking to be active, with precip chances quickly
returning Thursday night. Guidance depicting a more defined short
wave pushing across the region during this time, then departing to
the east during the day Friday. With a continued warm and moist,
and likely unstable, air mass in place additional daytime
thunderstorms are possible Friday especially if there are any
remnant boundaries in place from the morning's development.
Similar pattern of additional energy passing overhead Saturday
through Sunday will provide continued precip chances. This will be
especially the case towards the end of the weekend when a
longwave trough pushes through the region. Each day this weekend
into early next week will see slightly lower temps, with near
normal temps returning by early next week.

Rodriguez

&&

.CLIMATE...

330 AM CDT

Unseasonably hot conditions will continue midweek. While the
current forecast does not have high temperatures reaching record
highs, readings today may be only a couple of degrees shy of
records, especially at Rockford.

                      Chicago         Rockford

Tuesday   June 13th   95 1956/1954    94 1987/1976/1956/1921

NWS Chicago

&&

.AVIATION...
For the 18Z TAFs...

The main forecast challenges today continue to focus on wind
speed/direction and chances for shra/tsra.

An outflow boundary from thunderstorms over southern Wisconsin
this morning has merged with a weak cold front that pushed south
down the length of Lake Michigan. The resultant combined boundary
has pushed south of the terminals, extending roughly from KVPZ-
KJOT-KSQI. The boundary continues to slowly sag to the south but
should stall out later this afternoon and then the western portion
of the front should lift back north as a warm front. Following the
passage of the boundary, winds shifted to generally nely at arnd
10 kt. Expect winds to remain arnd 10 kt with an occasional higher
gust until early evening. With sunset, winds should diminish and
with a broad, diffuse frontal trough over nrn IL/IN, winds should
become light and variable overnight. The air mass over the region
remains warm/moist/unstable, especially along and south of the
boundary. Latest radar trends have indicated sct shra/tsra
development kicked off by the boundary. These quickly developing
cells are dissipating almost as fast as they are developing, as
they move into the slightly more stable air north of the boundary.
Since coverage should remain sparse and duration of individual
storms short, will maintain the vcts mention through sunset as
confidence is very low in any tsra directly impacting the
terminals. Conditions should be dry and VFR with lgt/vrbl winds
overnight.

For Wednesday, expect that winds will start out the day lgt/vrbl
as nrn IL/IN will be in a col, between one area of high pressure
over nrn Ontario and another over the sern CONUS and low pressure
over the central plains and a trough axis extending east to New
England. Through the day, the low will lift north, dragging the
warm front north as well. Winds will trend from southerly early in
the day to southeasterly in the afternoon. Wind speeds should be
arnd 5 kt in the morning, increasing to arnd 10 kt with an
occasional higher gust. There will be another chance for tsra
invof the warm front tomorrow afternoon as the front pushes
northward and have added a prob30 mention for tsra toward the end
of the forecast period.

&&

.MARINE...
342 PM CDT

An active weather pattern is likely to continue over the lakes
region this week into the weekend as several disturbances
approach the region. These disturbances are likely to result in
additional periods of thunderstorms. These storms may produce
very gusty and erratic winds on the lake at times.

Rodriguez/KJB

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...None.
IN...None.
LM...None.
&&

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Jun 13, 4:09 PM EDT, 3 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
309 PM CDT Tue Jun 13 2017

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
142015-
Winnebago-Boone-McHenry-Lake Illinois-Ogle-Lee-De Kalb-Kane-
DuPage-Cook-La Salle-Kendall-Grundy-Will-Kankakee-Livingston-
Iroquois-Ford-Lake Indiana-Porter-Newton-Jasper-Benton-
309 PM CDT Tue Jun 13 2017 /409 PM EDT Tue Jun 13 2017/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...Tonight.

WEATHER HAZARDS EXPECTED:
  Limited Thunderstorm Risk.
  Limited Excessive Heat Risk.

DISCUSSION:

A warm, moist, unstable air mass is in place across the region. A
series of outflow boundaries and lake breeze boundaries across
northern Illinois and Indiana are generating scattered
thunderstorms across the region. The stronger storms have been
associated with an old outflow boundary and backdoor cold front
that pushed into the region this morning. A series of additional
outflow boundaries have been observed on radar this afternoon.
These boundaries will be the focus for scattered thunderstorms
into this evening. A few storms will possibly reach severe levels
producing one to one and a half inch hail, brief, heavy downpours
and isolated wind gusts to 60 mph.

Early season hot and humid air will bring heat index readings up
to 100 degrees again in some locations this afternoon.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Wednesday...
  Limited Flooding Risk.
  Elevated Severe Thunderstorm Risk.
  Limited Excessive Heat Risk.
Thursday and Friday...
  Limited Thunderstorm Risk.
Saturday...
  Elevated Thunderstorm Risk.
Sunday and Monday...
  Limited Thunderstorm Risk.

DISCUSSION:

Organized storms are possible Wednesday afternoon and evening,
some of which could bring a severe weather threat. The risks
if storms do reach severe limits appear to be gusty winds and
large hail. Locally heavy rainfall will be possible with some
storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be necessary through tonight.

GENERAL STORM MOTION OF THE DAY:

Moving to the east at 5 mph.

&&

LMZ740>745-142015-
Winthrop Harbor to Wilmette Harbor-
Wilmette Harbor to Northerly Island-
Northerly Island to Calumet Harbor-Calumet Harbor to Gary-
Gary to Burns Harbor-Burns Harbor to Michigan City-
309 PM CDT Tue Jun 13 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.

.DAY ONE...Tonight.

  Limited Thunderstorm Risk.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Wednesday...
  Elevated Thunderstorm Risk.
  Hazardous Conditions for Small Craft are likely.

Thursday through Monday...
  Limited Thunderstorm Risk.

&&

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-142015-
Lake Michigan from Michigan City IN to St. Joseph MI 5 NM
offshore to Mid Lake-
Lake Michigan from Seul Choix Point to Rock Island Passage 5 NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and north of a line from Charlevoix MI to South
Fox Island 5 NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5 NM offshore to
Mid Lake-
Lake Michigan from Point Betsie to Manistee MI 5 NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5 NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5 NM offshore to
Mid Lake-
Lake Michigan from Sheboygan to Port Washington WI 5 NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5 NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5 NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5 NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5 NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor IL to Michigan City IN 5 NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5 NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5 NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5 NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5 NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5 NM offshore to Mid
Lake-
Lake Michigan from St. Joseph to South Haven MI 5 NM offshore to
Mid Lake-
309 PM CDT Tue Jun 13 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...Tonight.

Scattered thunderstorms are possible for much of the lake.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There will be periodic chances for thunderstorms though the
weekend.

&&

Visit us at http://weather.gov/chicago

Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicago

In the hours before

Local storm report, Jun 13, 5:41 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
441 PM CDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     HEAVY RAIN       3 N PLAINFIELD          41.66N 88.20W
06/13/2017  M1.65 INCH       WILL               IL   PUBLIC

&&

AKEDSKI
Special weather statement, Jun 13, 5:49 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville Il
449 PM CDT TUE JUN 13 2017

ILZ008-010-132215-
Ogle IL-Lee IL-
449 PM CDT TUE JUN 13 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL OGLE AND NORTH
CENTRAL LEE COUNTIES UNTIL 515 PM CDT...

At 449 PM CDT, Doppler radar was tracking a strong thunderstorm near
Oregon. This storm was nearly stationary.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Dixon, Oregon, Franklin Grove and Ashton.

Including the following interstate...
 I-88 between mile markers 56 and 71.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4182 8945 4200 8948 4208 8918 4181 8913
TIME...MOT...LOC 2149Z 272DEG 4KT 4193 8937

BMD
Special weather statement, Jun 13, 6:02 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville Il
602 PM EDT TUE JUN 13 2017

INZ019-132230-
Benton IN-
602 PM EDT TUE JUN 13 2017

...SIGNIFICANT WEATHER ADVISORY FOR BENTON COUNTY UNTIL 630 PM EDT...

At 601 PM EDT, Doppler radar was tracking a several strong
thunderstorms over Benton County, nearly stationary or moving east
at around 5 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Fowler, Otterbein, Dunnington, Atkinson, Wadena, Talbot, Lochiel,
Templeton, Barce, Raub, Freeland Park, Foresman, Oxford, Boswell,
Earl Park and Ambia.

LAT...LON 4049 8753 4074 8752 4073 8710 4048 8709
TIME...MOT...LOC 2201Z 272DEG 6KT 4071 8738

BMD
Special weather statement, Jun 13, 6:34 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville Il
534 PM CDT TUE JUN 13 2017

ILZ033-INZ019-132300-
Iroquois IL-Benton IN-
534 PM CDT TUE JUN 13 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN IROQUOIS AND BENTON
COUNTIES UNTIL 600 PM CDT/700 PM EDT/...

At 534 PM CDT/634 PM EDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Milford to near
Atkinson. Movement was east at 15 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Fowler, Stockland, Dunnington, Atkinson, Wadena, Lochiel, Barce,
Raub, Freeland Park, Milford, Oxford, Boswell, Earl Park and
Wellington.

LAT...LON 4058 8782 4076 8768 4075 8753 4074 8753
      4071 8714 4048 8723
TIME...MOT...LOC 2234Z 265DEG 14KT 4066 8768 4057 8728

BMD
Local storm report, Jun 13, 7:08 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
608 PM CDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     HAIL             N VALPARAISO            41.48N 87.05W
06/13/2017  M1.00 INCH       PORTER             IN   EMERGENCY MNGR

&&

RODRIGUEZ
Local storm report, Jun 13, 7:16 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
616 PM CDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             N VALPARAISO            41.48N 87.05W
06/13/2017  M1.25 INCH       PORTER             IN   COCORAHS

&&

BMD

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 5:22 PM EDTSevere Thunderstorm WarningLOTBenton38 min
Jun 13, 6:02 PM EDTSpecial Weather StatementLOTBenton28 min
Jun 13, 6:34 PM EDTSpecial Weather StatementLOTBenton26 min
Jun 13, 6:54 PM EDTAreal Flood AdvisoryLOTBenton3 hr
Jun 13, 7:00 PM EDTSevere Thunderstorm WarningLOTPorter30 min
Jun 13, 7:35 PM EDTAreal Flood AdvisoryLOTJasper, Newton3 hr
Jun 12, 9:05 PM EDTSpecial Marine WarningLOT115 min
Jun 12, 9:13 PM EDTSpecial Weather StatementLOTMcHenry32 min
Jun 13, 3:08 PM EDTSpecial Weather StatementLOTDeKalb37 min
Jun 13, 3:13 PM EDTSevere Thunderstorm WarningLOTBoone, DeKalb, Ogle21 min
Jun 13, 4:10 PM EDTSevere Thunderstorm WarningLOTBoone, McHenry30 min
Jun 13, 4:48 PM EDTSevere Thunderstorm WarningLOTWill42 min
Jun 13, 5:49 PM EDTSpecial Weather StatementLOTOgle26 min
Jun 13, 6:52 PM EDTSevere Thunderstorm WarningLOTIroquois38 min
Jun 13, 7:47 PM EDTAreal Flood WarningLOTIroquois, Kankakee3 hr

Nearby

Flash Flood Warnings in Indiana, 2017Flash Flood Warnings in Illinois, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.